# SDR 2005UALA01335

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 51,842 hours, 15,102 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Door 2l Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB OF GIRT BAR WARNING LIGHT WILL NOT ILLUMINATE.  REPLACED LIGHT ASSY.
